MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 2, 11MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated due to this being a legal case.Concomitant medical products: (b)(4), 02-010-03-0320 - logic cr femoral cem, right, sz 2.(b)(4), 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.(b)(4), 200-02-29 - three peg patella 29mm.Recall number: z-0021-2022.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a legal notification, that a female patient, initial right knee arthroplasty with an optetrak device, including a size 2, 11 mm optetrak logic tibial inserts made of polyethylene, performed on (b)(6) 2019, has had, and continues to have pain and swelling in her right knee.Plaintiff¿s treating physician has recommended she undergo a revision surgery as her ¿tka [is] worrisome for premature poly[ethylene] wear¿.
 
Event or Problem Description
It is mentioned that the patient had a revision, date not reported.No additional information.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision for pain cannot be conclusively determined, however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.A review of complaint history determined that no further action is required as no trends were identified.The reason for the reported adverse event cannot be confirmed from the information provided but may be the result of instability, prosthesis wear and component loosening or due to inclusion of the polyethylene in the packaging recall.A contributing factor to the reported wear on the tibial insert may have been due to the revised tibial insert having been packaged in a non-conforming bag for five years.However, the reported instability, prosthesis wear and component loosening cannot be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images radiographs, or relevant clinical information were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15595069
Report Number1038671-2022-01302
Device Sequence Number2136203
Product Code JWH
UDI-Device Identifier10885862174291
UDI-Public10885862174291
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2019
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 2, 11MM
Device Catalogue Number02-012-48-2011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer10/20/2022
04/01/2026
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date11/14/2022
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale